BibTeX record journals/algorithmica/BaxF02

download as .bib file

@article{DBLP:journals/algorithmica/BaxF02,
  author    = {Eric T. Bax and
               Joel Franklin},
  title     = {A Permanent Algorithm with exp[Omega (n\({}^{\mbox{1/3}}\)/2 ln n
               {)]} Expected Speedup for 0-1 Matrices},
  journal   = {Algorithmica},
  volume    = {32},
  number    = {1},
  pages     = {157--162},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00453-001-0072-0},
  doi       = {10.1007/s00453-001-0072-0},
  timestamp = {Wed, 17 May 2017 14:25:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/BaxF02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics